# SDR 2008UALA02503

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 36,429 hours, 4,442 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD SPRING BROKEN AND SW ASST BROKEN AT L1 ATTENDANT SEAT HANDSET CRADLE.  REPLACED SW AND GUARD OP CHK GOOD PER WDM 33-51-11, AMM33-51-00 PB 500 CONFIG 1 PARA 3. AC OK FOR SERVICE.
